MathSciNet Relay Station
MathSciNet bibliographic data
MR1736012 60H15 (35R60 60G60 60J25)
Brzeźniak, Zdzisław; Peszat, Szymon Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process. Studia Math. 137 (1999), no. 3, 261–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement